MathSciNet Relay Station
MathSciNet bibliographic data
MR1451823 (98d:34064) 34C10
Nasr, A. H. Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential. Proc. Amer. Math. Soc. 126 (1998), no. 1, 123–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement